# SDR USAA2010011990138

- Difficulty date: January 11, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 32,037 hours, 17,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472175201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 GALVANIC CORROSION ON R-2 DOOR SILL FLOORBEAM AT FR 66, S23R.  REPLACED R-2 DOOR SILL FLOORBEAM AT FR 66, S23R IAW A319 SRM 53-41-14.
